# SDR CA150223002

- Difficulty date: February 18, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 29,549 hours
- Engine: Pwa PT6A67D
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 1013890235
- Condition: Reads High
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT ENGINE OIL PRESSURE DURING THE CLIMB READING 150-160 PSI. CREW REQUESTED RETURN TO ORIGIN. NO EMERGENCY DECLARED. THE CREW COMPLETED A NORMAL APPROACH AND LANDED WITHOUT INCIDENT.   AFTER EVALUATION BY MAINTENANCE IT WAS DISCOVERED THAT THE OIL PRESSURE TRANSDUCER P/N: 101-389023-5 WAS AT FAULT. UNIT WAS REPLACED, GROUND RUN, FUNCTION & LEAK CHECKS CARRIED OUT WITH SATISFACTORY RESULTS. AIRCRAFT WAS RETURNED TO SERVICE.
